# SDR HALA2018062100294

- Difficulty date: June 20, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 32,016 hours, 50,914 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Sticking
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM WAS STICKING MULTIPLE TIMES WHEN MOVED LEFT WING DOWN.   PERFORMED AN OPS CHECK OF AILERON TRIM. NO FAULTS NOTED. OK FOR SERVICE.
